# SDR ASOA2018082385178

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 36,051 hours, 27,820 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: CN6244220
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON TIE-BAR ATTACH BUSHINGS AND BEARINGS WORN.   REPLACED THE BUSHING AND BEARINGS IAW REO 670-54-22-002, REV NC,  AND EC/TC REO 670-54-22-002.
